MAUDE Adverse Event Report: BIOMET 3I RIGHT ANGLE SLOTTED DRIVER TIP 30MM

BIOMET 3I RIGHT ANGLE SLOTTED DRIVER TIP 30MM
Model Number RASD6
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
It was reported that the driver fractured in the tip.Doctor finished the procedure using other instrument in stock.Tooth location unknown.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number cmp-(b)(4).One right angle slotted driver tip 30mm (rasd6) was returned for investigation.Visual evaluation of the as returned product identified that it was fractured at the tip.Device history record (dhr) review for the lot (1227610) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Complaint history review was performed for the reported lot (1227610) and no similar event or complaint was found.Therefore, based on the available information, device malfunction did occur and the reported event was confirmed.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
RIGHT ANGLE SLOTTED DRIVER TIP 30MM
Common Device Name
DRIVER
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10990913
Report Number0001038806-2020-02038
Device Sequence Number3478172
Product Code NDP
UDI-Device Identifier00844868015239
UDI-Public(01)00844868015239(17)290428(10)1227610(241)RASD6
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRASD6
Device Catalogue NumberRASD6
Device Lot Number1227610
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/16/2020
Supplement Date Received by Manufacturer03/09/2021
Initial Report FDA Received Date12/11/2020
Supplement Report FDA Received Date03/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;